# SDR UIEA2019090105424

- Difficulty date: September 1, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 82,009 hours, 11,373 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 1017
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RIGHT ENGINE FIRE LOOP 1. TRANSFERRED TO MDDR 117181 AS PER DDG 26-11-01-01, CAT "C". LP 1091443 - M6: REMOVED AND REPLACED #2 ENGINE AFT LWR FIRE LOOP DETECTOR REF AMM 26-11-02. OPS CHECKED NORMAL. THIS CLEARS MDDR #117181. PLACARDS REMOVED AND MCC NOTIFIED.
